# SDR REXA2017111301175

- Difficulty date: November 13, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 24,069 hours, 15,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE SWITCH INOPERATIVE.  R & R THE MEGAPHONE OPS TESTED GOOD.
